# SDR ASAA2022112140909

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 50,972 hours, 15,015 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRT25285
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 18,359 hours, 5,670 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START N2 REACHED 25% (LEFT IGNITION) NO LIGHT OFF OR RISE IN EGT. TRIED 2ND START ATTEMPT ENGINE START VALVE INDICATED OPEN WITH NO INDICATION OF N2 ROTATION. GROUNDED - YES. REMOVED STARTER MAGNETIC PLUG AND FOUND CONTAMINATION. REMOVED AND REPLACED STARTER REF B737-800 AMM 80-11-01. OPS CHK GOOD. REPLACED STARTER ON ENG #2.
